# SDR CA041103010

- Difficulty date: October 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 7,868 hours
- Engine: Allsn 250C30P
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064105102
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION AN AME WAS PERFORMING A VISUAL INSPECTION ON THE ENGINE MOUNTS AND FOUND AN AREA ON THE RT MOUNT THAT LOOKED SUSPICIOUS. UPON FUTHER INVESTIGATION (LIGHT SANDING) IT WAS DETERMINED THAT THERE WERE CRACKS & HOLES IN 2 AREAS OF THE TUBE 180 DEGREES APART. THIS IS THE 2ND CRACKED ENGINE MOUNT WE HAVE FOUND ON 206 L-3'S.
